# SDR DALA13046440997

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 57,372 hours, 41,614 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT FAILED INITIAL DROP CHECK OF THE TAILCONE RELEASE SYS.  RELEASE MECHANISM CAM EXCEEDED 45 POUNDS ALLOWABLE PULL LIMIT.  TEE PIN ADJUSTED IAW MANUAL AND THE SYSTEM RECHECKED. TAILCONE DROPPED AT 10 POUNDS OF MEASURED PULL FORCE. THE RII STEPS WERE COMPLETED AND SIGNED OFF.
